# SDR P2EA01103

- Difficulty date: June 13, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE STATION 274, BETWEEN STRINGER 16 AND 17 RT SKIN WITH DENT.  FUSELAGE SKIN REPAIRED FROM BS 269.5 AND 271.5 BETWEEN STRINGER 16 AND 18 RIGHT DUE TO DENT IAW SRM 53-30-3, FIG 1.  (M)
